# SDR AALA202207184402

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 27,405 hours, 3,167 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2R SMOKE DETECTOR AURAL ALERT SOUNDED FOR 5 SECONDS WITH NO VISUAL INDICATION OR EVIDENCE OF SMOKE AND NO COCKPIT INDICATIONS. PERFORMED ALL TEST ON FLIGHT ATTENDANT SCREEN NO FAULTS NOTED PER FIM 26-14-00.
